| Model Number |
106-4617 |
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
03/16/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The event took place outside of the united states (in (b)(6)) and was associated with a product that is also cleared for the market within the united states.
Event or Problem Description
The patient was revised on (b)(6) 2022 due to infection.Approximately 1 year and 9 months after the first surgery.The surgeon explanted 1 2pegs glenoid, 1 double taper, 1 anchor base and 1 centered head.